On the divisibility Fk|Fx2 + Fx + 1

Luca F. F. F. and Pongsriiam P. and Szalay László (2021) On the divisibility Fk|Fx2 + Fx + 1. SCIENCEASIA, 47 (1). pp. 106-110. ISSN 1513-1874

[img]
Preview
Text
scias47_106.pdf

Download (139Kb) | Preview
Official URL: http://doi.org/10.2306/scienceasia1513-1874.2021.0...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Soproni Egyetem

Item Type: Article
SWORD Depositor: Sword Teszt
Depositing User: Horváth Csaba
Identification Number: MTMT:31951389
Date Deposited: 2021. Apr. 06. 10:30
Last Modified: 2021. Apr. 06. 10:30
URI: http://publicatio.uni-sopron.hu/id/eprint/2122

Actions (login required)

View Item View Item